# SDR ABXA040037

- Difficulty date: January 19, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 57,204 hours, 61,301 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH7341
- Part serial: TM1743
- Condition: Defective
- Location: Emergency Power
- Part time: 8,004 hours, 6,611 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, TURNED EMERGENCY POWER SWITCH ON AND AC EMERGENCY BUS OFF LIGHT CAME ON.  REMOVED AND REPLACED EMERGENCY AC POWER INVERTER IAW DC-9 MM.  OPS CHECKED GOOD.
